Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On transformations with invariant points


Author: J. W. Alexander
Journal: Trans. Amer. Math. Soc. 23 (1922), 89-95
MSC: Primary 53A05
MathSciNet review: 1501191
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1922-1501191-7
PII: S 0002-9947(1922)1501191-7
Article copyright: © Copyright 1922 American Mathematical Society